|
Scientific articles
On the existence problem for a fixed point of a generalized contracting multivalued mapping
E. S. Zhukovskiyab a Derzhavin Tambov State University
b V.A. Trapeznikov Institute of Control Sciences of RAS
Abstract:
We discuss the still unresolved question, posed in [S. Reich, Some Fixed Point Problems, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 57:8 (1974), 194–198], of existence in a complete metric space X of a fixed point for a generalized contracting multivalued map Φ:X⇉X having closed values Φ(x)⊂X for all x∈X. Generalized contraction is understood as a natural extension of the Browder–Krasnoselsky definition of this property to multivalued maps:
∀x,u∈X h(φ(x),φ(u))≤η(ρ(x,u)),
where the function η:R+→R+ is increasing, right continuous, and for all d>0,\linebreak η(d)<d (h(⋅,⋅) denotes the Hausdorff distance between sets in the space X). We give an outline of the statements obtained in the literature that solve the S. Reich problem with additional requirements on the generalized contraction Φ. In the simplest case, when the multivalued generalized contraction map Φ acts in R, without any additional conditions, we prove the existence of a fixed point for this map.
Keywords:
fixed point, generalized contraction, multivalued map in metric space, the Browder–Krasnoselsky fixed point theorem.
Received: 03.10.2021
Citation:
E. S. Zhukovskiy, “On the existence problem for a fixed point of a generalized contracting multivalued mapping”, Russian Universities Reports. Mathematics, 26:136 (2021), 372–381
Linking options:
https://www.mathnet.ru/eng/vtamu238 https://www.mathnet.ru/eng/vtamu/v26/i136/p372
|
Statistics & downloads: |
Abstract page: | 211 | Full-text PDF : | 68 | References: | 35 |
|